# SDR DALA2017110808047

- Difficulty date: November 8, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 85,776 hours, 11,739 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bushing
- Condition: Chafed
- Location: Pylon Link
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON FWD UPPER LINK FITTING BUSHINGS FOUND CHAFED.  NEW BUSHINGS INSTALLED IAW SRM 54-52-90.
